Aa
Aa
A
A
A
Close
Avatar universal

Is it time to see urologist?

I am 38 and started noticing weak or no erection with sexual fantasies and porn, and hardly got erection during sex with my wife for the last two weeks. The strange part is libido is great, but sudden issue with erection upset me a lot. Thought of anything sexual would give me a strong boner right away which is not anymore.  Over the last weeks I have had stress with personal and business issues, too many problems in head. I also head anxiety about my heart due to palpitations and left arm discomfort and went to see cardiologist last week, he did ecg, echo, stress test, blood tests and said my heart is ok. I still have anxiety about my heart condition, as I feel my ED is due to blood flow problem, so I am puzzled whether I should see urologist now or get my heart re checked? I read that stress can cause erection issues but can it be that ED can last for 2 weeks because of stress?  
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I would say yes, stress could definitely affect erectile function & that could go on much longer than 2 weeks if the stressful situation isn’t addressed. Now you’re prbly also stressing yourself by worrying about your erections, so it’s kind of a vicious circle. I think it would be worth seeing a Urologist, maybe there’s smthg else going on. It might reassure you if it turns out everything is working properly.

If there IS a blood flow issue, the typical ED meds (Viagra, Cialis, Levitra, Stendra,  etc.) are specifically designed to help that issue, and if tests reveal that’s a prblm, the Dr. would likely prescribe one of those for you. Sometimes guys get some help w/ one of these meds, their confidence returns & then they might even return to more normal function & only use the ED meds when they feel they need a little boost.

Good luck & check  back in later & let us know how you’re doing
Helpful - 0
20620809 tn?1504362969
I agree with bonzodog.   I would guess this is stress induced.  It happens to the best of us.  And that you also have health anxiety related to your heart, well.  Get the heart checked out, yes.  Once you have an all clear, then you know it is time to start looking at the anxiety like the disorder.  Treating it like you would any other health condition is important.  Having anxiety can increase the risk of developing heart disease in the future, so get it under control for your best health (including sexual health).  https://www.healthline.com/health/erectile-dysfunction-anxiety-stress

And a urologist would be oh so insightful.  Start by making an appointment and let us know!
Helpful - 0
Avatar universal
Thank you guys for feedback. Seen an urologist, after asking some questions he said it is stress related, and prescribed Cialis for 2 weeks. To be honest after taking a pill I had excessive erection which I really didn’t like, it didn’t feel really natural. I couldn’t ejaculate properly so I will see more natural ways to try. I also went to heart doctor who said my heart is functioning well so it is likely not heart related.
Helpful - 0
7 Comments
It may be as the doctor suspects 'stress related' and maybe you stress easily.  That may be happening when you then feel like the erection doesn't feel right.  Wonder if you work on the stress and anxiety if this all would get better?  
I am working on stress now, but not seeking professional help yet. Taking melatonin, chamomile tea, comedy movies, exercise, enough sleep. Will see if this helps.
What dose of Cialis did your Dr. prescribe? I think 20 mg is the normal dose, but I think there's also a 10 mg dose, and these 2 are for 'one-time' or 'on-demand' use when you expect to have sex. Cialis has a much longer effect than Viagra or Levitra, up to 36 hr in some cases. Also, there's "Cialis for daily use' - 5 mg, which may not have a HUGE effect w/ the 1st dose, but because it stays in the system longer, if you take it for several days, it builds up & the effect gets stronger. So if you had, for example, the 20 mg dose & that was too strong, try cutting that in 1/2. Or, if you have the 5 mg daily dose & it's too strong, take it every other day or every 3rd day. Actually, it's a good sign that whatever dose you had was too strong - that means that your 'plumbing' (i.e., blood flow, etc.) is working pretty well & most likely the ED issue is more related to stress than a physical issue...
He put me on 10 mg. I took one dose only, but he prescribed 4 doses over 2 weeks. I was so busy that I missed next doses, then thought I should be ok now without medicine, but now my problem is back again. I went to a cardiologist one more time who said my heart is fine. I am a bit frustrated now, does this mean I am hooked to cialis for long term? What if cardiologist doesn’t see my heart problem? Because Internet sources point the ED is mostly to heart disease which is in hidden form??
There are multiple reasons for ED.  Do you trust your doctor?  
To be honest I am going to see another urologist who will do more investigations.
GR is correct, there can be several reasons for ED & many guys have more than one factor contributing. For example, you could have a physical component, such as poor blood flow, as well as stress. I don’t think you’re necessarily ‘hooked’ on Cialis - if the 10 mg dose was too strong, try 1/2 that dose. Also certainly doesn’t hurt to see another Uro & get a 2nd opinion...
Avatar universal
Dude I have extremely too much stress it will screw you up.  Ive gone over 12 years since able to stay hard enough to have sex. It extremely sucks even watching porn when I do cum my **** isn't fully erect. I wanna chat more with you sometime.
Helpful - 0
Have an Answer?

You are reading content posted in the Erectile Dysfunction Community

Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Millions of people are diagnosed with STDs in the U.S. each year.
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
STDs aren't transmitted through clothing. Fabric is a germ barrier.
Normal vaginal discharge varies in color, smell, texture and amount.